# SDR YENA2022010300003

- Difficulty date: December 25, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07856
- Aircraft time: 16,199 hours, 3,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1691, JFK-LIR( AIR RETURNED TO JFK). DUE TO FUMES COCKPIT.  RETURNED TO JFK,  LANDED OVERWEIGHT. NICE SMOOTH LANDING.   PERFORMED OVERWEIGHT LANDING INSP REF AMM 05-51-11. NO HARD LANDING OR LOAD 15 REPORTED BY CREW OR AIDS. A/C OK FOR DISPATCH.FUMES REPORTED BY CREW. FUMES ARE CABIN ODOR REPORTED. PERFORMED CABIN ODOR INSP REF TSM 05-50-00. ISOLATED BLEED SYSTEMS TO APU BLEED. AS PRECAUTIONARY APPLYING APU BLEED TO MEL 36-12-01 CAT CMCC AL ESPONIZA ADVISED. MX 4 UPDATED. PLACARD INSTALLED. INFO NOTICE 2017-T5G APPLIED.
